# SDR SWIA200718483

- Difficulty date: May 22, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 12,036 hours, 10,375 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Brake Tranducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER BRACKET IN LEFT WHEEL WELL IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED NEW LEFT TRANSDUCER BRACKET PER CRJ200 SRM 51-42-06.
